Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7736
Title: Functorial Quasi-Uniformities on Frames
Authors: Ferreira, Maria João 
Picado, Jorge 
Issue Date: 2005
Citation: Applied Categorical Structures. 13:4 (2005) 281-303
Abstract: We present a unified study of functorial quasi-uniformities on frames by means of Weil entourages and frame congruences. In particular, we use the pointfree version of the Fletcher construction, introduced by the authors in a previous paper, to describe all functorial transitive quasi-uniformities.
URI: http://hdl.handle.net/10316/7736
DOI: 10.1007/s10485-005-0355-8
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf390.58 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

10
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

9
checked on Aug 2, 2022

Page view(s) 50

419
checked on Aug 11, 2022

Download(s) 5

4,124
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.